I've been making a track and staring at a computer screen for the past 4 hours, inevitably got a headache and ate 4 50mg of my dad's tramadol thinking they we're weak pain killers (didn't look at the box!!) I'm sure it'll be fine, just like to make sure :) Or is it not going to be alright? Cheers!
#1-you should NEVER take pain meds that were not prescribed for you-that is illegal (not to mention your father probably needs his meds and by you taking them, you take a dose or more away from him because most meds like this are given as a months supply) #2 The normal, one time dose for this med is 50-100mg and you took 200mg. You are better off sticking to over the counter meds for a headache unless they are prescribed for you!! You are playing with fire!
She did answer your question, the usually dose is no more then 100mg at a time. You took 2times that. You have probably had some effects of that since then. Not looking at what meds you're taking can lead to alot of problems. This is a very bad habit.
Hello bass3260. You will be fine. Not to fret. Cheers! Best of health to you, pledge
I did to and i feel dizzy and overly tires. I also feel like i'm in a daze or something and i walk funny
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.